# SDR FOTR20170411129

- Difficulty date: April 11, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 6550582522
- Condition: Corroded
- Location: Horiz Stab
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD SPAR RIGHT CLEVIS LOWER JOINT HAS CORROSION AROUND FWD AND AFT FACE OF CLEVIS HOLES.
